# SDR DALA2016111408789

- Difficulty date: November 10, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 42,002 hours, 17,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE ILLUMINATION LIGHT INOP AT DOOR R4.  RELAMPED BULB AT R4 DOOR.  OPS CHK GOOD IAW AMM 33-51-06.
